... but is there anything, especially for sinus pain and runny nose?
22 Mar 2010
I know about hormonal medicine should not be taken with Tamoxifin.
Here is another list:
"Many drugs can interact with tamoxifen. Below is just partial list. Tell your doctor if you are using any of these medications:
clozapine (Clozaril, FazaClo);
isoniazid (for treating tuberculosis);
rifampin (Rifadin, Rifater, Rifamate, Rimactane);
a blood thinner (warfarin, Coumadin);
anti-malaria medication such as chloroquine (Arelan) or pyrimethamine (Daraprim) or quinine (Qualaquin);
HIV or AIDS medicine such as delavirdine (Rescriptor) or ritonavir (Norvir);
an antibiotic such as terbinafine (Lamisil);
a heart rhythm medication such as amiodarone (Cordarone, Pacerone) or quinidine (Quinidex, Quin-Release Quin-G);
medicine to treat psychiatric disorders, such as chlorpromazine (Thorazine), haloperidol (Haldol), or thioridazine (Mellaril); or
an antidepressant such as bupropion (Wellbutrin), clomipramine (Anafranil), desipramine (Norpramin), duloxetine (Cymbalta), fluoxetine (Prozac), imipramine (Tofranil), paroxetine (Paxil), sertraline (Zoloft), or tranylcypromine (Parnate).
This list is not complete and there may be other drugs that can interact with tamoxifen. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor."
BTW: I took Tamoxifin for 5 years and I have not had a tumor since. It is a great drug.
Any other drug that you might take call your physician or your pharmacist.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started tamoxifen today for treatment of breast cancer. I managed to maintain my weight while
... undergoing chemo treatments. I'd like to lose another 10 to 15 pounds but now am worried about weight gain while on Tamoxifen. I'd like ...
2 answers • 27 Oct 2011
... growth? I am experiencing that in this past year. I have had a chronic cough,I am tired all the time, and hot flashes every day. I also bruise ...
2 answers • 20 Nov 2011
Would that be a side effect of tamoxifen?
1 answer • 13 May 2013